IEEE - Institute of Electrical and Electronics Engineers, Inc. - Integral and integrodifferential equations for unbounded pseudoperiodic structures

2008 International Conference on Mathematical Methods in Electromagnetic Theory (MEET)

Author(s): M. Davidovich
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2008
Conference Location: Odesa, Ukraine
Conference Date: 29 June 2008
Page(s): 346 - 348
ISBN (Paper): 978-1-4244-2284-5
DOI: 10.1109/MMET.2008.4580990
Regular:

The integrodifferential equations which describe the pseudo-periodic (quasi-periodic) structures in quantum mechanics and electromagnetics have been proposed and the algorithms of its solutions... View More

Advertisement